{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2022,9,5]],"date-time":"2022-09-05T07:07:50Z","timestamp":1662361670444},"reference-count":9,"publisher":"Hindawi Limited","license":[{"start":{"date-parts":[[2011,1,1]],"date-time":"2011-01-01T00:00:00Z","timestamp":1293840000000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/3.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Case Reports in Hematology"],"published-print":{"date-parts":[[2011]]},"abstract":"<jats:p>We report the case of a patient with severe systemic symptoms (weight loss, malaise, and anorexia), eosinophilic oesophagitis, and raised inflammatory markers coinciding with the use of lisinopril. The onset of symptoms occurred after the administration of lisinopril and resolved shortly after cessation of the medication. Despite thorough investigation, no other cause of the systemic inflammation and anaemia of chronic disease was found. \u201cDrug rash with eosinophilia and systemic symptoms\u201d (DRESSs) syndrome describes a potentially serious multiorgan inflammatory response to certain classes of drugs; this includes the use of ACE inhibitors. Although this patient did not meet strict criteria for DRESSs, the subacute inflammatory syndrome with eosinophilic organ infiltration bears similar features. ACE inhibitors should be considered in the differential diagnosis in patients with nonspecific systemic inflammation and anaemia of chronic disease where no other cause is found.<\/jats:p>","DOI":"10.1155\/2011\/939080","type":"journal-article","created":{"date-parts":[[2011,10,26]],"date-time":"2011-10-26T21:02:11Z","timestamp":1319662931000},"page":"1-3","source":"Crossref","is-referenced-by-count":1,"title":["An Unusual Cause of Anaemia of Chronic Disease: Lisinopril-Induced Chronic Inflammatory State"],"prefix":"10.1155","volume":"2011","author":[{"given":"Toby","family":"Eyre","sequence":"first","affiliation":[{"name":"Department of Haematology, Oxford Radcliffe Hospital NHS Trust, Headley Way, Headington, Oxford OX3 9DU, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Victoria","family":"Van-Hamel-Parsons","sequence":"additional","affiliation":[{"name":"Department of Haematology, Oxford Radcliffe Hospital NHS Trust, Headley Way, Headington, Oxford OX3 9DU, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Lai Mun","family":"Wang","sequence":"additional","affiliation":[{"name":"Department of Cellular Pathology, Oxford Radcliffe Hospital NHS Trust, Headley Way, Headington, Oxford OX3 9DU, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kathryn A.","family":"Hughes","sequence":"additional","affiliation":[{"name":"The Manor Surgery, Osler Road, Headington, Oxford OX3 9BP, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Timothy J.","family":"Littlewood","sequence":"additional","affiliation":[{"name":"Department of Haematology, Oxford Radcliffe Hospital NHS Trust, Headley Way, Headington, Oxford OX3 9DU, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"98","reference":[{"key":"1","doi-asserted-by":"publisher","DOI":"10.1258\/jrsm.98.4.163"},{"issue":"6","key":"2","first-page":"804","volume":"15","year":"1998","journal-title":"Revue des Maladies Respiratoires"},{"issue":"3","key":"3","doi-asserted-by":"crossref","first-page":"685","DOI":"10.1378\/chest.95.3.685","volume":"95","year":"1989","journal-title":"Chest"},{"issue":"4","key":"4","first-page":"367","volume":"21","year":"2008","journal-title":"Acta Medica Portuguesa"},{"key":"5","doi-asserted-by":"publisher","DOI":"10.1016\/j.amjmed.2011.01.017"},{"key":"6","doi-asserted-by":"publisher","DOI":"10.1097\/00004836-200108000-00014"},{"key":"7","doi-asserted-by":"publisher","DOI":"10.1067\/mai.2001.119917"},{"key":"8","doi-asserted-by":"publisher","DOI":"10.3748\/wjg.15.17"},{"key":"9","doi-asserted-by":"publisher","DOI":"10.1055\/s-2006-925130"}],"container-title":["Case Reports in Hematology"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/downloads.hindawi.com\/journals\/crihem\/2011\/939080.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/downloads.hindawi.com\/journals\/crihem\/2011\/939080.xml","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/downloads.hindawi.com\/journals\/crihem\/2011\/939080.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2017,6,20]],"date-time":"2017-06-20T08:39:39Z","timestamp":1497947979000},"score":1,"resource":{"primary":{"URL":"http:\/\/www.hindawi.com\/journals\/crihem\/2011\/939080\/"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2011]]},"references-count":9,"alternative-id":["939080","939080"],"URL":"https:\/\/doi.org\/10.1155\/2011\/939080","relation":{},"ISSN":["2090-6560","2090-6579"],"issn-type":[{"value":"2090-6560","type":"print"},{"value":"2090-6579","type":"electronic"}],"subject":[],"published":{"date-parts":[[2011]]}}}